Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

· Registered
Joined
·
312 Posts
Discussion Starter · #1 ·
I am wondering if anyone has a difficult time taking over-the-counter Tylenol. I was able to take it for many years with no problem, but now it makes my stomach feel horrible. Every time I take it for a headache, I end up getting cramps, gas, and an overall sick feeling in my stomach. Anyone else with this problem? If so, have you found any pain relief medication that doesn't cause these symptoms? I've been noticing these side effects for over two years now, so I rarely take it unless absolutely necessary!Thanks for any insight with this. I've been wanting to ask this question for a long time!Darlene
 

· Registered
Joined
·
312 Posts
Discussion Starter · #5 ·
Thanks for the replies!!Julee, I will give Aleve a try. It sounds like you can relate to that iccky Tylenol feeling.
tprose, I was the same as you for the longest time. I couldn't tolerate anything EXCEPT Tylenol. I don't know what happened. I'm glad that you are able to tolerate it. It's important to have a pain medication that you can rely on. Pennysfromheaven, I wish so too!! Oh well, we have to keep plugging along.
Darlene
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top